# SDR 95ZZZX695

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N888DC
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622067
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pipe
- Part number: 40B19974
- Condition: Hole Chafed
- Location: Exh Crossover
- Part time: 88 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOR BURNED WIRING IN AREA OF EXHAUST CROSSOVER PIPE, FOUND WORM GEAR TYPE CLAMPS ON SHROUD BROKEN.  SHROUD WORKS FREE AND CHAFES HOLE IN CROSSOVER PIPE.  HOT GASES THEN BURN WIRING.  SUBMITTER REPORTS SEEING 4 ACFT WITH THIS CONDITION.
